# SDR AALA20010228

- Difficulty date: February 6, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 86901
- Condition: Defective
- Location: Nr 2 Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 91 - EN ROUTE LHR-ORD, DETECTED SMOKE AT NR 2 GALLEY.  NR 2 OVEN CIRCUIT BREAKER PULLED.  LANDED ORD WITHOUT FURTHER INCIDENT.  REPLACED NR 2 GALLEY OVEN AND RESET CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
